# SDR 9613039922

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Roller
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND UPLATCH ROLLER ON LEFT GEAR NOT ENGAGED PROPERLY IN UPLATCH HOOK.  RESHIMMED UPLATCH ROLLER FOR PROPER LATCH ENGAGEMENT, OPERATIONAL CHECK OK.
